MathSciNet Relay Station
MathSciNet bibliographic data
MR2137016 (2005k:11246) 11Y50 (11E20 11H55)
Simon, Denis Solving quadratic equations using reduced unimodular quadratic forms. Math. Comp. 74 (2005), no. 251, 1531–1543 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement